# SDR AALA20190619025

- Difficulty date: June 11, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 55,259 hours, 22,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A862024
- Condition: Corroded
- Location: Bs 1088-1096
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON APU COMPARTMENT WALL LEFT HAND LOWER FORWARD STIFFENER BETWEEN BS 1088 AND BS 1096. REPLACED STIFFENER PER AARD 51-00-05.
